TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 2.

Haller-Dintelmann, R. and Meinlschmidt, H. and Wollner, W. (2019):
Higher regularity for solutions to elliptic systems in divergence form subject to mixed boundary conditions.
In: Annali di Matematica Pura ed Applicata, 198 (4), pp. 1227-1241. ISSN 03733114,
DOI: 10.1007/s10231-018-0818-9,
[Article]

Haller-Dintelmann, R. and Meyer, C. and Rehberg, J. and Schiela, A. (2009):
Hölder continuity for second order elliptic problems with nonsmooth data.
60, In: Applied Mathematics & Optimization, pp. 397-428. [Article]

This list was generated on Tue Dec 1 00:36:10 2020 CET.